# SDR ALG2003F00076

- Difficulty date: July 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N5756N
- Make and model: Bell 206L-1
- Aircraft serial: 45546
- Aircraft time: 24,181 hours
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23070100
- Part serial: 23511
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ENGINE BEGAN SURGING, AIRCRAFT WAS YAWING LT AND RT, TORQUE WAS FLUCTUATING +/- 30 PERCENT.  THROTTLE CONFIRMED OPEN, ENGINE BEEPED TO MAXIMUM N2 AND NR  WOULD NOT GO ABOVE 94 PERCENT, UPON LANDING THE MECHANIC REMOVED AND REPLACED THE GOVERNOR AND STARTER GENERATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
